# SDR UIEA2010092300164

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 45,648 hours, 6,975 cycles
- Engine: Ge CF680
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CAPT CDU BLANKED , THUS THE CAPTAIN LOSSING T/O SPEEDS(MX SWAPPED LT CDU TO CTR POSITION, LT IRU TO CTR AND SWAPPED LT FMC TO RT AND DEFERRED THE CTR CDU, CTR IRU AND THE RT FMC. ALL SYS OPS NORMAL.
